Econometrica: Jan 1976, Volume 44, Issue 1

Estimation in the Presence of Stochastic Parameter Variation

https://doi.org/0012-9682(197601)44:1<167:EITPOS>2.0.CO;2-S
p. 167-184

Edward C. Prescott, Thomas F. Cooley

In this paper we consider the estimation of a model with time varying structure. The parameters of the model are assumed to be subject to permanent and transitory changes over time. Estimation methods are developed, and the asymptotic properties of the estimates are derived.

Log In To View Full Content

Back